Join the 'Synthroid' group to help and get support from people like you.
We found 516 questions associated with the 'Synthroid' topic.
Posted 28 Jul 2014 by EmilyS86 • 9 answers
Some mornings I forget to take my thyroid meds before I eat. How must I wait before I can take it or must I wait till the next day
Posted 5 Sep 2013 by Abigayle • 2 answers
I have hypothyroidism for about the last 4 years thanks to Lithium. My question is that I have been on Synthroid 0.112mg (112MCG) tablets and have been doing well until recently. Had my TSH checked yesterday and the doctor's office called and said it was .32??? Said my doctor was going to call ...
Posted 8 Apr 2013 by nikmarie • 6 answers
I have not been put on any medication yet (I am going at the end of this week for that), but I have not been able to loose weight for months. I am overweight already and from what I read synthroid makes you gain weight and that is NOT what i want or need. Is there any medicine out there theat helps ...
Posted 14 Nov 2012 by Solange319 • 9 answers
Some patients won't substitute the branded drug for a generic, because it does not makes any effect. Why does this happens?
Posted 3 May 2010 by jackiewright • 13 answers
I was taking Synthroid then my insurance decided that they wouldn't cover that drug anymore (only generic) unless the doctor did a lot of paperwork and showed that it was medically necessary. She decided to prescribe the Levothyroxin instead, and I have heard and read that there is a ...
Posted 24 Mar 2013 by logicaldude • 3 answers
I have been taking it for 2 weeks 125 mcg/day. I have felt no change in symptoms weakness in legs in the morning, no energy, unable to stand or walk for more than 15 mins. and muscle cramps. I tested positive for hypothroidism. Love to learn from others on this therapy.
Posted 3 Apr 2012 by CaityD • 7 answers
... Synthroid for 6 years. I went from 140 to 165 after taking the medicine. I have been off of it for a few months now and I have gone down to 152 and am terrified of gaining that weight back. It is IMPOSSIBLE to loose. I went to the doctor today to get my levels checked again and I'm sure I ...
Posted 21 Jun 2012 by GFLPN • 4 answers
I had my thyroid removed several years ago and they have to keep lowering my dose. Ive went from 150 mcg down to 112mcg and never have felt good. This added onto my Fibromyalgia has really done a number on me... My last TSH level was at 0.5 but I feel like tired and I havent lost a pound. You would ...
Posted 5 Jun 2010 by JenSimondi • 2 answers
I have been on Synthroid for a little over two months now, and my thyroid levels are now normal, but I am seem to be gaining weight, especially in my lower abs, and thigh regions. Has anyone else had this problem? And if so, what have you done to help with the weight gain?
Posted 15 Nov 2010 • 1 answer
I have found nothing to say it would creat a problem. the dr just wants to give me other meds to counteract what the synthroid is doing, so what will happen if i just quit? The nurse told me to look up for myself what would happen and so far i have found nothing that will tell me what will happen ...
Posted 26 Aug 2009 by jayrae • 2 answers
... when I am taking blood pressure meds I take Benicar 40 mg, 1 a day, Amlodipine 2.5,1 a day, Furosemide 20mg, 1 a day, Simvastatin 40mg, 1 a day and I take synthroid 75, 1 a day..my left hand has joint pain and xray showed inflamation in thumb joint and little finger
Posted 16 Aug 2010 by blueeyes3074 • 4 answers
finding it is not working for me and I am even more tired than before. Any info would be greatly appreciated.
Posted 20 Dec 2014 by MfewellRN • 4 answers
hypothroidism - I was elated because I thought I would feel like a human again and maybe loose some of this weight. I began taking 50mcg synthroid for hypothyroidism back in November 2015 - TSH went down to 3.64 (normal range), Free T3 went down slightly (expected that) and Free T4 went up ...
Posted 7 days ago by Global Trotter • 0 answers
I am currently living in a tropical country, so I wrapped my synthroid, ramipril and apixaban(eliquis) in a doubled plastic bag and stored them in the bottom drawer of the refrigerator. Last night, following a short power failure the refrigerator shot up and froze everything including the pills. ...
Posted 11 days ago by ltc1313 • 0 answers
I was on .005 of Synthroid, then lowered to .025 and Cytomel was added. I got a bad facial and scalp rash with itchiness. Is the Cytomel causing this?
Ask a Question
Related Condition Support Groups
Synthroid Patient Information at Drugs.com
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)